# SDR ASAA0280679

- Difficulty date: December 24, 2002
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5755 · Spoilers
- Part: Access Panel
- Part number: 39615971
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, LEFT INBOARD FLIGHT SPOILER ACCESS PANEL 1526 IS CRACKED.  REPLACED PANEL PER SRM 51-30-1.  (M)
